# SDR R61A2023051700289

- Difficulty date: April 26, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17010850007
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FR 14 HAS THREE EACH OVERSIZED HOLES AT LOWER END WHERE IT ATTACHES TO LH NLG SPAR.  REPAIRED FR 14 THREE EACH OVERSIZED HOLES AT LOWER END WHERE IT ATTACHES TO LH NLG SPAR PER ETD 2023-170-010881.
